Repository: Freie Universität Berlin, Math Department

Browse by Projects

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item Type | No Grouping
Jump to: 2016 | 2015 | 2014
Number of items: 6.

2016

Banisch, Ralf and Hartmann, C. (2016) A sparse Markov chain approximation of LQ-type stochastic control problems. Math. Control Relat. F., 6 (3). pp. 363-389. ISSN 1064-8275

Hartmann, C. and Schütte, Ch. and Zhang, W. (2016) Model reduction algorithms for optimal control and importance sampling of diffusions. Nonlinearity, 29 (8). pp. 2298-2326. ISSN 0951-7715

2015

Banisch, Ralf and Djurdjevac, N. and Schütte, Ch. (2015) Reactive flows and unproductive cycles in irreversible Markov chains. The European Physical Journal Special Topics, 224 (12). pp. 2369-2387. ISSN 1951-6355

Hartmann, C. and Schütte, Ch. and Weber, M. and Zhang, W. (2015) Importance sampling in path space for diffusion processes. Probab. Theory Rel. Fields . (Submitted)

2014

Hartmann, C. and Latorre, J.C. and Pavliotis, G. A. and Zhang, W. (2014) Optimal control of multiscale systems using reduced-order models. J. Computational Dynamics, 1 (2). pp. 279-306. ISSN 2158-2505

Lie, Han Cheng and Schütte, Ch. and Hartmann, C. (2014) Martingale-based gradient descent algorithm for estimating free energy values of diffusions. SIAM J. Sci. Comput. . ISSN 1064-8275 (Submitted)

This list was generated on Mon Sep 25 20:48:04 2017 CEST.